Skip to Main content Skip to Navigation
Journal articles

Backstepping for nonlinear systems with delay in the input revisited

Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00664348
Contributor : Myriam Baverel <>
Submitted on : Monday, January 30, 2012 - 1:49:56 PM
Last modification on : Wednesday, September 16, 2020 - 5:22:49 PM

Links full text

Identifiers

Collections

Citation

Frédéric Mazenc, Silviu-Iulian Niculescu, Mounir Bekaïk. Backstepping for nonlinear systems with delay in the input revisited. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (6), pp.2263-2278. ⟨10.1137/100819023⟩. ⟨hal-00664348⟩

Share

Metrics

Record views

505